Corticosteroids and Pentoxifylline may worsen Tinnitus?

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by Felippe Malta, Oct 7, 2014.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Felippe Malta

      Felippe Malta Member

      Location:
      Brazil
      Tinnitus Since:
      2002
      A doctor in Brazil gave me Decadron (Corticosteroids) and Pentoxifylline because I went to a party with loud and started to listen to the tinnitus in my right ear but the result was worsen Tinnitus that I already owned. Corticosteroids and Pentoxifylline may worsen Tinnitus? I don't know if I posted the message in the correct place I intend to ask a question.
       
    2. Dr. Nagler

      Dr. Nagler Member

      Location:
      Atlanta, Georgia USA
      Tinnitus Since:
      04/1994
      Hi @Felippe Malta -

      Decadron can occasionally aggravate tinnitus, but the effect is temporary. I am unaware of Trental (pentoxifylline) aggravating tinnitus. Neither drug is known to cause permanent auditory damage.

      Dr. Stephen Nagler
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.